Works matching DE "L-functions"
Results: 701
The Riemann hypothesis for period polynomials of cusp forms.
- Published in:
- Acta Arithmetica, 2025, v. 218, n. 2, p. 175, doi. 10.4064/aa240320-16-9
- By:
- Publication type:
- Article
VALUE DISTRIBUTION OF L-FUNCTIONS AND MEROMORPHIC FUNCTIONS SHARING FINITE SETS.
- Published in:
- South East Asian Journal of Mathematics & Mathematical Sciences, 2024, v. 20, n. 3, p. 147, doi. 10.56827/SEAJMMS.2024.2003.11
- By:
- Publication type:
- Article
UNIQUENESS OF L-FUNCTION WITH CERTAIN POLYNOMIAL OF MEROMORPHIC FUNCTION SHARING A SMALL FUNCTION.
- Published in:
- South East Asian Journal of Mathematics & Mathematical Sciences, 2024, v. 20, n. 3, p. 131, doi. 10.56827/SEAJMMS.2024.2003.10
- By:
- Publication type:
- Article
A series associated to Rankin–Selberg L-function and modified K-Bessel function.
- Published in:
- International Journal of Number Theory, 2025, v. 21, n. 3, p. 695, doi. 10.1142/S1793042125500356
- By:
- Publication type:
- Article
Hilbert Poincaré series and kernels for products of L-functions.
- Published in:
- International Journal of Number Theory, 2025, v. 21, n. 3, p. 515, doi. 10.1142/S1793042125500253
- By:
- Publication type:
- Article
Genus theory of p-adic pseudo-measures, Hilbert kernels and abelian p-ramification.
- Published in:
- Acta Arithmetica, 2025, v. 218, n. 1, p. 25, doi. 10.4064/aa240130-9-6
- By:
- Publication type:
- Article
YINYANG BIPOLAR LATTICES AND L-SETS FOR BIPOLAR KNOWLEDGE FUSION, VISUALIZATION, AND DECISION.
- Published in:
- International Journal of Information Technology & Decision Making, 2005, v. 4, n. 4, p. 621, doi. 10.1142/S0219622005001763
- By:
- Publication type:
- Article
A Nontrigonal Tricoordinate Phosphorus Ligand Exhibiting Reversible "Nonspectator" L/X‐Switching.
- Published in:
- Angewandte Chemie, 2019, v. 131, n. 42, p. 15147, doi. 10.1002/ange.201909686
- By:
- Publication type:
- Article
Period relations for Rankin–Selberg convolutions for ${\mathrm {GL}}(n)\times {\mathrm {GL}}(n-1)$.
- Published in:
- Compositio Mathematica, 2024, v. 160, n. 8, p. 1871, doi. 10.1112/S0010437X24007280
- By:
- Publication type:
- Article
Zeros of Rankin–Selberg L -functions in families.
- Published in:
- Compositio Mathematica, 2024, v. 160, n. 5, p. 1041, doi. 10.1112/S0010437X24007085
- By:
- Publication type:
- Article
Big principal series, $p$ -adic families and $\mathcal {L}$ -invariants.
- Published in:
- Compositio Mathematica, 2022, v. 158, n. 2, p. 409, doi. 10.1112/S0010437X2200731X
- By:
- Publication type:
- Article
Zeta functions in higher Teichmüller theory.
- Published in:
- Mathematische Zeitschrift, 2024, v. 306, n. 3, p. 1, doi. 10.1007/s00209-024-03437-4
- By:
- Publication type:
- Article
An asymptotic expansion of (k, c)-functions for GLn(F).
- Published in:
- Mathematische Zeitschrift, 2024, v. 306, n. 2, p. 1, doi. 10.1007/s00209-024-03431-w
- By:
- Publication type:
- Article
On the distribution of analytic ranks of elliptic curves.
- Published in:
- Mathematische Zeitschrift, 2023, v. 305, n. 3, p. 1, doi. 10.1007/s00209-023-03362-y
- By:
- Publication type:
- Article
The second moment of Dirichlet twists of a GL4 automorphic L-function.
- Published in:
- Mathematische Zeitschrift, 2023, v. 305, n. 3, p. 1, doi. 10.1007/s00209-023-03363-x
- By:
- Publication type:
- Article
The value-distribution of artin L-functions associated with cubic fields in conductor aspect.
- Published in:
- Mathematische Zeitschrift, 2023, v. 304, n. 4, p. 1, doi. 10.1007/s00209-023-03326-2
- By:
- Publication type:
- Article
Exponential sums over primes with multiplicative coefficients.
- Published in:
- Mathematische Zeitschrift, 2023, v. 304, n. 3, p. 1, doi. 10.1007/s00209-023-03305-7
- By:
- Publication type:
- Article
Iwahori–Hecke algebra and unramified local L-functions.
- Published in:
- Mathematische Zeitschrift, 2023, v. 303, n. 3, p. 1, doi. 10.1007/s00209-023-03214-9
- By:
- Publication type:
- Article
Local descent to quasi-split even general spin groups.
- Published in:
- Mathematische Zeitschrift, 2023, v. 303, n. 3, p. 1, doi. 10.1007/s00209-023-03227-4
- By:
- Publication type:
- Article
Arithmetic distribution of tempered components of cuspidal representations of GL(3).
- Published in:
- Mathematische Zeitschrift, 2023, v. 303, n. 3, p. 1, doi. 10.1007/s00209-023-03213-w
- By:
- Publication type:
- Article
Algebraic structure and characteristic ideals of fine Mordell–Weil groups and plus/minus Mordell–Weil groups.
- Published in:
- Mathematische Zeitschrift, 2023, v. 303, n. 1, p. 1, doi. 10.1007/s00209-022-03168-4
- By:
- Publication type:
- Article
Simultaneous non-vanishing of quadratic Dirichlet L-functions and twists of Hecke L-functions.
- Published in:
- Mathematische Zeitschrift, 2023, v. 303, n. 1, p. 1, doi. 10.1007/s00209-022-03166-6
- By:
- Publication type:
- Article
Joint extreme values of L-functions.
- Published in:
- Mathematische Zeitschrift, 2022, v. 302, n. 2, p. 1177, doi. 10.1007/s00209-022-03089-2
- By:
- Publication type:
- Article
The completed standard L-function of modular forms on G2.
- Published in:
- Mathematische Zeitschrift, 2022, v. 302, n. 1, p. 483, doi. 10.1007/s00209-022-03067-8
- By:
- Publication type:
- Article
Period of the Ikeda type lift for the exceptional group of type E7,3.
- Published in:
- Mathematische Zeitschrift, 2022, v. 302, n. 1, p. 559, doi. 10.1007/s00209-022-03057-w
- By:
- Publication type:
- Article
Pair correlation of zeros of Γ1(q) L-functions.
- Published in:
- Mathematische Zeitschrift, 2022, v. 302, n. 1, p. 219, doi. 10.1007/s00209-022-03034-3
- By:
- Publication type:
- Article
Sub-convexity bound for GL(3)×GL(2)L-functions: the depth aspect.
- Published in:
- Mathematische Zeitschrift, 2022, v. 301, n. 3, p. 2229, doi. 10.1007/s00209-022-02993-x
- By:
- Publication type:
- Article
Quantitative non-vanishing of central values of certain L-functions on GL(2)×GL(3).
- Published in:
- Mathematische Zeitschrift, 2022, v. 301, n. 2, p. 1447, doi. 10.1007/s00209-021-02886-5
- By:
- Publication type:
- Article
L-functions of certain exponential sums over finite fields.
- Published in:
- Mathematische Zeitschrift, 2022, v. 300, n. 2, p. 1851, doi. 10.1007/s00209-021-02843-2
- By:
- Publication type:
- Article
Nonvanishing of Dirichlet L-functions, II.
- Published in:
- Mathematische Zeitschrift, 2022, v. 300, n. 2, p. 1603, doi. 10.1007/s00209-021-02821-8
- By:
- Publication type:
- Article
Second moment of the Prime Geodesic Theorem for PSL(2,Z[i]).
- Published in:
- Mathematische Zeitschrift, 2022, v. 300, n. 1, p. 791, doi. 10.1007/s00209-021-02778-8
- By:
- Publication type:
- Article
On common zeros of L-functions.
- Published in:
- Mathematische Zeitschrift, 2012, v. 272, n. 3/4, p. 1097, doi. 10.1007/s00209-011-0977-5
- By:
- Publication type:
- Article
Eisenstein cohomology classes for GL<sub>N</sub> over imaginary quadratic fields.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2023, v. 2023, n. 797, p. 1, doi. 10.1515/crelle-2022-0089
- By:
- Publication type:
- Article
p-adic polylogarithms and p-adic Hecke L-functions for totally real fields.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2022, v. 2022, n. 791, p. 53, doi. 10.1515/crelle-2022-0040
- By:
- Publication type:
- Article
On the zeroes and poles of L-functions over varieties in positive characteristic.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2022, v. 2022, n. 789, p. 265, doi. 10.1515/crelle-2022-0031
- By:
- Publication type:
- Article
Automorphic ℒ‐invariants for reductive groups.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2021, v. 2021, n. 779, p. 57, doi. 10.1515/crelle-2021-0029
- By:
- Publication type:
- Article
Central values of additive twists of cuspidal L-functions.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2021, v. 2021, n. 776, p. 255, doi. 10.1515/crelle-2021-0013
- By:
- Publication type:
- Article
On a BSD-type formula for L-values of Artin twists of elliptic curves.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2021, v. 2021, n. 773, p. 199, doi. 10.1515/crelle-2020-0036
- By:
- Publication type:
- Article
Eichler cohomology and zeros of polynomials associated to derivatives of L-functions.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2021, v. 2020, n. 769, p. 1, doi. 10.1515/crelle-2020-0011
- By:
- Publication type:
- Article
Geometric estimates for complex Monge–Ampère equations.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2020, v. 2020, n. 765, p. 69, doi. 10.1515/crelle-2019-0020
- By:
- Publication type:
- Article
The equivariant Tamagawa number conjecture and the extended abelian Stark conjecture.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2018, v. 2017, n. 734, p. 1, doi. 10.1515/crelle-2015-0014
- By:
- Publication type:
- Article
p-adic L-functions and the coniveau filtration on Chow groups.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2017, v. 2017, n. 731, p. 21, doi. 10.1515/crelle-2014-0150
- By:
- Publication type:
- Article
Congruences for critical values of higher derivatives of twisted Hasse--Weil L-functions.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2017, v. 2017, n. 722, p. 105, doi. 10.1515/crelle-2014-0081
- By:
- Publication type:
- Article
Modular p-adic L-functions attached to real quadratic fields and arithmetic applications.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2016, v. 2016, n. 721, p. 167, doi. 10.1515/crelle-2014-0088
- By:
- Publication type:
- Article
Mahler measure and elliptic curve L-functions at s = 3.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2015, v. 2015, n. 709, p. 201, doi. 10.1515/crelle-2013-0107
- By:
- Publication type:
- Article
On main conjectures in non-commutative Iwasawa theory and related conjectures.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2015, v. 2015, n. 698, p. 105, doi. 10.1515/crelle-2013-0001
- By:
- Publication type:
- Article
On the μ-invariant of anticyclotomic p-adic L-functions for CM fields.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2014, v. 2014, n. 688, p. 67, doi. 10.1515/crelle-2012-0056
- By:
- Publication type:
- Article
The special values of Dirichlet L-functions as an analogue of the Iwasawa power series.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2014, v. 2014, n. 687, p. 207, doi. 10.1515/crelle-2012-0050
- By:
- Publication type:
- Article
Heegner cycles and derivatives of p-adic L-functions.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2014, v. 2014, n. 686, p. 111, doi. 10.1515/crelle-2012-0027
- By:
- Publication type:
- Article
Wach modules and critical slope p-adic L-functions.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2013, v. 2013, n. 679, p. 181, doi. 10.1515/crelle.2012.012
- By:
- Publication type:
- Article